# SDR FDEA201612294574

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 69,235 hours, 25,183 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 667
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION FROM 20 TO 30, L FLAP INDICATOR MOVED TO 30 WHILE R FLAP INDICATOR REMAINED AT 20. NO FLAP ASYM EICAS, NO ROLLING  MOTION FELT (AUTOPILOT WAS OFF). REPOSITIONED FLAPS  TO 20, COMPLIED WITH QRH, LANDED FLAPS 20. INSTALLED NEW INDICATOR AND CHECKED GOOD PER MM 27-58-2-4.
